# SDR CA060316001

- Difficulty date: March 9, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Raythn HAWKER800XP
- Aircraft time: 2,787 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 7160 · Engine Air Intake System
- Part: Clamp
- Part number: BAS2452502
- Condition: Failed
- Location: Rt Intake
- Part time: 2,743 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RT ENGINE COWLING WAS OPENED AND TECHNICIAN FOUND PARTS OF RUBBER HOSE INSIDE COWLING.  FURTHER INVESTIGATION LEAD TO OPENING OF THE RT LOWER ACCESS PANEL WHERE THE CLAMP FOR THE RT LOW PRESSURE BLEED AIR TO THE MIXING VALVE DUCT WAS FOUND BROKEN AND PARTS OF THE RUBBER DUCT.  CLAMPS WERE FOUND NOT LOCKWIRED.  IT IS FELT THAT THE CLAMP FAILED LEADING TO THE FAILURE OF THE DUCT ASSEMBLY.  THE CREW HAD NO INDICATION OF DUCT FAILURE.  DUCT ASSEMBLY AND BOTH CLAMPS WERE REPLACED AND THE LT LOW PRESSURE DUCT TO MIXING VALVE WAS INSPECTED AND FOUND TO BE LOCKWIRED AND SECURED.
